Riemann-Hilbert problems from Donaldson-Thomas theory

Bridgeland, T. (2019) Riemann-Hilbert problems from Donaldson-Thomas theory. Inventiones Mathematicae, 216 (1). pp. 69-124. ISSN 0020-9910

Abstract

Metadata

Authors/Creators:
  • Bridgeland, T.
Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: math.AG; math.AG; hep-th
Dates:
  • Accepted: 2 November 2018
  • Published (online): 14 December 2018
  • Published: April 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
EUROPEAN COMMISSION - HORIZON 2020670298
Depositing User: Symplectic Sheffield
Date Deposited: 11 Apr 2017 10:23
Last Modified: 14 Jan 2020 16:35
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00222-018-0843-8
Related URLs:

Share / Export

Statistics